Volume 26, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 26 (2008).
 

Full Article
   
Regular Articles:
 
Xin Wen and Shi Jin
Convergence of an Immersed Interface Upwind Scheme for Linear Advection Equations with Piecewise Constant Coefficients I: L^1-Error Estimates.
J. Comp. Math., 26 (2008), pp. 1-22. Abstract
 

Full Article
     
Francois Bouchon, Stephane Clain and Rachid Touzani
A Perturbation Method for the Numerical Solution of the Bernoulli Problem.
J. Comp. Math., 26 (2008), pp. 23-36. Abstract
 

Full Article
     
Zhongying Chen, Yao Lu, Yuesheng Xu and Hongqi Yang
Multi-Parameter Tikhonov Regularization for Linear Ill-posed Operator Equations.
J. Comp. Math., 26 (2008), pp. 37-55. Abstract
 

Full Article

 
Jingtang Ma and Tao Tang
Error Analysis for a Fast Numerical Method to a Boundary Integral Equation of the First Kind.
J. Comp. Math., 26 (2008), pp. 56-68. Abstract
 

Full Article
     
Renhong Wang and Jinming Wu
Real Root Isolation of Spline Functions.
J. Comp. Math., 26 (2008), pp. 69-75. Abstract
 

Full Article
     
Igor Boglaev and Matthew Hardy
A Monotone Domain Decomposition Algorithm for Solving Weighted Average Approximations to Nonlinear Singularly Perturbed Parabolic Problems.
J. Comp. Math., 26 (2008), pp. 76-97. Abstract
 

Full Article
     
Yiping Fu
Compact Fourth-Order Finite Difference Schemes for Helmholtz Equation with High Wave Numbers.
J. Comp. Math., 26 (2008), pp. 98-111. Abstract
 

Full Article
     
Zhaolin Jiang and Zongben Xu
A New Algorithm for Computing the Inverse and Generalized Inverse of the Scaled Factor Circulant Matrix.
J. Comp. Math., 26 (2008), pp. 112-122. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]